MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM RESERVOIR LEVEL SENSOR; LEVEL SENSOR ASSEMBLY

SPECTRUM MEDICAL LTD QUANTUM RESERVOIR LEVEL SENSOR; LEVEL SENSOR ASSEMBLY
Model Number QLV1
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the investigation, the reported fault was unable to be confirmed.The sensor arrived without noticeable physical damage.The sensor was able to detect fluic and trigger the expected protective measures.While there was no problem detected, it is suspected that the sensor got wet, causing the malfunction, and dried before its return.Therefore, the device was inventory disposed to prevent reuse.
 
Event or Problem Description
User reported that the level sensor did not respond appropriately to the protected level in the reservoir was passed.There was no patient harm; however, this event is considered reportable.

Brand Name
QUANTUM RESERVOIR LEVEL SENSOR
Common Device Name
LEVEL SENSOR ASSEMBLY
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22905101
Report Number3006073153-2025-00225
Device Sequence Number9089202
Product Code DRY
UDI-Device Identifier05060434420893
UDI-Public05060434420893
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQLV1
Device Catalogue Number43-000889-00
Device Lot NumberQLV1000435
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown